Resultats globals: 1 registres trobats en 0.08 segons.
Articles, 1 registres trobats
Articles 1 registres trobats  
1.
22 p, 646.2 KB Thompson’s group is the orientation-preserving automorphism group of a cellular complex / Fossas, A. ; Nguyen, M.
We consider a planar surface ∑ of in nite type which has Thompson's group T as asymptotic mapping class group. We construct the asymptotic pants complex C of ∑ and prove that the group T acts transitively by automorphisms on it. [...]
2012 - 10.5565/258152
Publicacions matemàtiques, Vol. 56, Núm. 2 (2012) , p. 0305-326  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.